# SDR GLBA2003121

- Difficulty date: August 14, 2003
- Submitted: August 15, 2003
- Operation: Air carrier
- Aircraft: N96UX
- Make and model: Beech 1900D
- Aircraft serial: UE96
- Aircraft time: 22,924 hours, 26,847 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Trim Switch
- Condition: Out Of Adjust
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

NR 2 ENG EXCEDED ITT TAKE OFF LIMITS 3392 ON TORQUE, READJUSTED TRIM STICK OHMS TO PROPER ADJUSTMENT.
